# SDR C2XA01IA190

- Difficulty date: March 31, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N58733
- Make and model: Emb EMB-120ER
- Aircraft serial: 120197
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 922AA2YA6PZ722
- Condition: Out Of Adj
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

IAH - FLIGHT 3244, THE CREW REPORTED THAT THE SYSTEM-A GEAR INDICATION LIGHT ILLUMINATED ON TAKEOFF ROLL.  THE CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE ADJUSTED THE LEFT MAIN LANDING GEAR A-SYSTEM PROXIMITY SENSOR, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
